# SDR UPS97222069

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1146-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, WHILE WORKING FUSELAGE 36 FOUND CORRODED STRINGER 26R BS 1146 TO 1183     FOUND STRINGER TO BE OUT OF LIMITS PER SRM 53-10-03.  REPAIRED STRINGER PER SRM 51-10-1, 51-10-2, 51-30-2, 53-10-3.
